Journal of Symbolic Logic 38 (3):437 - 440 (1973)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273040
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,688
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Happy Families.A. R. D. Mathias - 1977 - Annals of Pure and Applied Logic 12 (1):59.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
32 ( #308,680 of 2,349,566 )

Recent downloads (6 months)
1 ( #510,673 of 2,349,566 )

How can I increase my downloads?

Downloads

My notes